RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 33, Issue 1  


A Newtonian iteration process
I. N. Blinov
3
Some remarks on the theory of representanions of a real unimodular group
B. D. Romm
15
Conjunctively indecomposable formulas in propositional calculi
V. A. Yankov
18
On the order of approximation by Fejér sums
È. A. Storozhenko
39
Nonunitary operators with absolutely continuous spectrum
L. A. Sakhnovich
52
Finitely generated modules over a dyad of two local Dedekind rings, and finite groups with an Abelian normal divisor of index $p$.
L. A. Nazarova, A. V. Roiter
65
Generalization of the Cauchy–Bochner integral representation
V. S. Vladimirov
90
Green function properties and generalized solutions of elliptic boundary value problems
Yu. P. Krasovskii
109
Self-adjoint quadratic bundles
E. A. Larionov
138
Adele groups and integral representations
V. P. Platonov
155
On the representation of entire functions of two complex variables by functional series of Dirichlet type
V. P. Gromov
163
The algebraic analog of compact complex spaces with a sufficiently large field of meromorphic functions. I
B. G. Moishezon
174
Remark on the paper, “$K$-theory on the category of infinite cell complexes”
V. M. Buchstaber, A. S. Mishchenko
239
Example of nonuniqueness in the Hopf class of weak solutions for the Navier–Stokes equations
O. A. Ladyzhenskaya
240
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019